# SDR CALA2016071195559

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 68,726 hours, 26,090 cycles
- Engine: Iae V2527A5
- System (JASC): 7697 · Engine Control System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE THRUST LEVER DISAGREE ECAM DISPLAYED.   REPLACED PINS ON J1 CONNECTOR.  PIGGY BACK WIRES J7 AT EEC TO FIREWALL CONNECTOR 407VC1.
